# SDR AALA202009189007

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 19,472 hours, 7,601 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY AURAL LIGHT SMOKE ALERT WITH ACCOMPANYING COCKPIT SMOKE LIGHT.  NO SMOKE PRESENT.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST IN RIGHT AFT LAVATORY, PER FIM 26-14-00.  CHECKS GOOD.
